Generalized normal forms of two-dimensional autonomous systems with a hamiltonian unperturbed part

Authors

  • Vladimir V. Basov St.Petersburg State University, Universitetskiy pr., 28, Petrodvorets, 198504, Russian Federation;
  • Artur S. Vaganyan St.Petersburg State University, Universitetskiy pr., 28, Petrodvorets, 198504, Russian Federation;

Abstract

A new effective method for finding the structures of generalized normal forms (GNF) of two-dimensional autonomous systems with a quasi-homogeneous Hamiltonian unperturbed part in a neighbourhood of the equilibrium is presented. GNFs for systems with the unperturbed part represented by a vector with monomial components are given explicitly. The obtained GNFs are compared to the known results by Takens, Baider and Sanders, Basov et al.

Keywords:

normal forms, formal transformations

Downloads

Download data is not yet available.

Published

2014-08-01

How to Cite

Basov, V. V., & Vaganyan, A. S. (2014). Generalized normal forms of two-dimensional autonomous systems with a hamiltonian unperturbed part. Vestnik of Saint Petersburg University. Mathematics. Mechanics. Astronomy, 1(3), 351–359. Retrieved from https://math-mech-astr-journal.spbu.ru/article/view/11062

Issue

Section

Mathematics

Most read articles by the same author(s)

1 2 > >>